Second opinion – Gynecology
Hello there – had some strange spotting at week 3 of my pill, which never happened before. I just had a ultrasound and found that I have a uterin fibroid of 3 cm and a cyst of 2 cm on my left ovary. I attach the scans. I have been taking the pill (Qlaira) for about 7 months (after suspending it for one year previously and taking it for two years before that) so the gynaecologist does not feel like continuing the pill is a good idea for now and suggested I stop after I complete this current pack (I have 9 days to go) – even though it might help with the shrinking and absorption of the cyst? She suggested to stop and check in 3/4 months. I was not thinking that clearly earlier with her, but is the suspension necessary because of the fibroid or because the cyst formed NOTWITHSTANDING my taking the pill so it is a “non functional/pathological” one? Is it a good “advice” to stop and check again in 3/4 months? Thanks so much!
FIND THE BEST DOCTORS NEAR YOU
Cardiologists – Cosmetic Surgeons – Dermatologists – Ear, Nose and Throat Specialists – Gastroenterologists – Gynecologists/Obstetricians – Neurologists – Oncologists – Orthopedic surgeons – Pediatricians – Psychiatrists – Pulmonologists – Urologists